# SDR ASAA2022121941151

- Difficulty date: December 15, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,830 hours, 8,446 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9899
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 49,218 hours, 15,823 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP ILLUMINATES. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND 21-51-10-400-801.  ORIG SUBMISSION DATE:  12/19/2022
